The Journal of Computational Methods in Engineering is an open access double-blind peer-reviewed semiannual journal, owned, managed, and published by Isfahan University of Technology since 1982. The journal publishes original research papers of high scientific quality in Computational Methods in Engineering .
Pages 1-26
Nasrin Kheirkhah Barzaki; Alireza Sadeghirad
Pages 29-49
Hossein Nejatbakhsh; Ahmad Reza Ghasemi; Saeid Amir
Pages 51-67
Ahmad Reza Rahmati; Hamed Noroozi
Pages 69-82
Pouya Kavandi; Navid Ganjian; Mehdi Panji
Pages 83-106
Seyed Farzad Hashemi; Babak Javadi; Behnaz Aghaabdollahian
Pages 107-125
Morteza Barati; Farzad Shahabian; Behrooz Hassani
Pages 127-142
Erfan Maddah; Mohammad Javad Rezaei; Mohammad Sedighi
Pages 143-161
Mohammad Hossein Shojaiefard; Mohammad Silani; Mahdi Javanbakht; Hossein Jafarzadeh